# SDR ASOA20140624143

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14521721009
- Condition: Corroded
- Location: Frames 14-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION WAS FOUND AROUND TWO NUTPLATES ON CENTER OMEGA BEAM GUSSET, Y-0.0, BETWEEN FRAMES 14 & 18.  R & R GUSSET IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
